# SDR CALA2024121603089

- Difficulty date: November 20, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146A87023
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L/H MID EXIT PLUG CUTOUT HAS CORROSION BETWEEN THE FWD BONDING WIRE AND THE CEASE BEAM WEB.
